MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; LOCKING CAP DRIVER

GLOBUS MEDICAL, INC. CREO MIS; LOCKING CAP DRIVER
Model Number 6134.0185
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
During surgery, the locking cap driver tip sheared off and was left in the set screw.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device is pending return for evaluation.The exact cause of the reported issue could not be determined.

Brand Name
CREO MIS
Common Device Name
LOCKING CAP DRIVER
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18822388
Report Number3004142400-2020-00012
Device Sequence Number4500440
Product Code LXH
UDI-Device Identifier00889095178289
UDI-Public00889095178289
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6134.0185
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2020
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale